# SDR 99ZZZX252

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6898607
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF A COMPRESSOR MODULE FOR REPAIR, FOUND THE NR 1 BEARING MISSING 1 OF 8 BALLS.  SUBMITTER STATED IT IS NOT KNOWN WHEN IT WAS ASSEMBLED WITHOUT ALL PARTS.  REF:  KES W.O. A01088.
